# SDR K11A2014093072601

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 41,982 hours, 23,474 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AFTER RETRACTING FLAPS, THE AMBER L/E FLAPS LIGHT FAILED TO EXTINGUISH.  F/E REPORTED NR 2 SLAT OUT OF POSITION. F/O REPORTED AIRCRAFT PULLED HARD RIGHT.  MADE CONTACT WITH ATC TO RETURN TO DEPARTURE, ATC CLEARED TO RETURN BACK AND BEFORE GEAR EXTENSION F/E REPORTS LOSS OF SYSTEM (A) HYDRAULICS, CONTACT ATC TO VECTOR BACK AROUND TO EXTEND GEAR.  DURING GO AROUND HEARD LOUD BANG.  DECLARED EMERGENCY AND RAN APPROPRIATE CHECKLIST.  ONCE ON GROUND STARTED APU OPEN INTERCONNECT AND TAXIED CLEAR OF RUNWAY BEFORE LOSING SYSTEM B HYDRAULICS.  POST FLIGHT INSPECTION FOUND NR 2 L/E SLAT ACTUATOR LEAKING AND EVIDENCE OF BIRD STRIKE ABOVE THE R1 WINDOW.  REPLACED NR 2 SLAT ACTUATOR, ORIGINAL PART DATA TAG MISSING, PERFORMED BIRD STRIKE INSPECTION.
